# SDR SWAA991101

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 65737691
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIR TURNBACK, IN FLIGHT SHUT DOWN.  NR 1 ENG HPT BLADE FAILURE SHORTLY AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 ENG PER MM.
